Author Topic: Dental fluoride treatment question  (Read 105 times)

[Buddie]

Dental fluoride treatment question
« on: June 05, 2022, 01:30:43 pm »
I got a fluoride treatment last week at the dentist. I woke up the next morning with neuropathy type pain throughout my legs and arms. Still have the neuropathy pain in my feet. I also have pain in my ribs hips and my waist. All my prayer pains are exacerbated and my bed feels more like concrete than usual. I've searched fluoride treatment on the internet and here and cannot find anything close to what I'm feeling. I feel like the first fluoride treatment I had 2 years ago cause my original physical pain which is unbearable and my doctor has diagnosed as fibromyalgia. I am barely living as I am in so much pain. Can fluoride really cause this? Yes I know it is a neurotoxin. Hopefully somebody can talk me off the ledge
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dental fluoride treatment question
« Reply #1 on: June 05, 2022, 05:26:36 pm »
Hi there,

I'm not sure exactly what is causing your symptoms, but if you have ever taken a fluoroquinolone antibiotic (copra, levaquin, etc.), you would naturally be more susceptible to toxicity caused by ANYTHING containing fluoride. I have fluoroquinolone toxicity in 2017, and I felt real empathy for the symptoms you relayed. It sounds like a toxic effect on mitochondria (which are also damaged directly by fluoroquinolone). Also, I read that fluoroquinolone toxicity puts benzo users into withdrawal; I wonder if fluoride could be similar. Anything that you can do for mitochondrial support is good (eat veggies and omega-3s, take in more fiber, eliminate gluten and dairy -- all very google-able.). Hang in there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.